How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46406
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have been living by myself in Cheltenham for six years in

Customer Question

I have been living by myself in Cheltenham for six years in December. I have developed a habit of taking too many paracetamol tablets. I think I have been okay for the last six months however for a period of two years I took too many over a period of time. I estimate I took ten packets worth gradually over a period of twenty four months. I am concerned this may have an impact on me in later life, can a test be done?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. David replied 4 years ago.

Dr. David :

This is Dr. David

Dr. David :

yes, there are test which can be done

Dr. David :

paracetamol is acetomenaphen which is in tylenol

Dr. David :

over use of excessive acetomenaphen can be toxic to the liver.

Dr. David :

so you need blood test to check your liver health.

Dr. David :

to see if you have any liver damage.

Dr. David :

how many pills in a packet?

JACUSTOMER-3avk4ynq- :

Thankyou

Dr. David :

have you had blood test to check your liver function?

Dr. David :

you are welcome

Dr. David :

did you have other questions?

Dr. David :

hello?

Dr. David :

if done for now, please leave +++ positive feedback below the chat box.

Dr. David :

you might have to scroll down to see the feedback area.

Dr. David :

you can always reach me as Dr. David if you have other questions.

Dr. David :

thanks for using JustAnswers.com